Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have anxiety, have palpitations, sweating, stress, hot and cold flashes, dizziness, allergy, back pain, weight loss and weakness. What is wrong?

I believe that I have anxiety ... and nobody around (family or friends) seems to care or help. That is just breaking me even more apart. That is making my anxiety problems worsen. I have not gone to a Doctor for my anxiety problems, but after going through many pain issues I got on the computer and find out that all of my symptoms are related to anxiety. For example some of the things I have to face and deal with day and night are 1. Palpitations: The sensation of your heart beating faster and/or stronger. 2. Sweating Stress 3. Trembling, shaking 4. Shortness of breath, breathing discomfort 5. Stomach issues 6. Hot and cold flashes 7. Headaches or migraines 8. Dizziness or feeling faint 9. Eye Pain 10. Buzzing sensation in the feet, toes, hands, fingers, arms, legs 11. Allergy problems Back pain 12. Muscle twitching 13. Persistent muscle tension , stiffness 14. Weak legs, arms, or muscles 15. Weight loss ... I last about 7 pounds in the past 2-3 months. These are just some of the things I have to live with now days. I’m a college student and I us to be an athlete but I stopped after my problems started. My life is changing in a way I never wanted please help me. In school it s hard for me to pay attention and learn so I can pass my classes. Life is getting harder for me around people, and even when I m alone. My only medication so far is God.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You are a college student, after spending with a full family so far and you are facing a lonely life now so you got depression, and started searching the net. This is called the 1st year syndrome of medical students, they feel as if what they read is felt by them and feel that they had that disease.
The lack of good diet causes gastric hyperacidity and feel of heart problems. Stop following the net, and consult a physician for diagnosis and treatment.
Once you use medicines for few days you will get complete relief of the symptoms. After using the medicines you will be relieved of the diseases, you are thinking to have .
Wishing for a quick annd complete recovery.
Best regards.
Answered: Tue, 23 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor